# SDR SWAA2025031492827

- Difficulty date: February 3, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT 2025-112623 <[01].  FABRICATED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT I.A.W B737-700 AMM 25-52-01-201-801 AND DWG 453A1610 SHEET: 7 REV: C. MATERIAL USED: ALUMINUM SHEET P/N: 2024T3-071 P/O: 2025 103758.; [02] TASK COMPLETED.
